# SDR SWAA2020061591866

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,524 hours, 32,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS BOTH OVERWING EXIT LTS ILLUMINATED.   REMOVED AND REPLACED RELAY R564 'L ENG RUN' RELAY IN J22 REF SWPM 20-81-11. FAULT NO LONGER EXISTS. OPS CHECK GOOD.
